MAUDE Adverse Event Report: ENVOY MEDICAL CORP. ESTEEM; ESTEEM II SYSTEM

ENVOY MEDICAL CORP. ESTEEM; ESTEEM II SYSTEM
Model Number 2001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 01/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device passed all functional testing.No anomalies associated with sterilization of product.
 
Event or Problem Description
Sound processor explant due to development of seroma.Patient history: (b)(6) 2011 - patient initially implanted, (b)(6) 2011 - activation, (b)(6) 2012 - fitting, (b)(6) 2016 - battery change, (b)(6) 2016 - fitting and summary report - no indications of seroma at this visit.On (b)(6) 2018 - physician notified envoy that patient has fluctuant mass, possible abcess, on top of sound processor.Patient prescribed antibiotics.On (b)(6) 2018 - physician reported that fluctuant mass is seroma without any indications of infection.Patient has been scheduled for drainage of seroma and explant of sound processor for (b)(6) 2018.

Brand Name
ESTEEM
Common Device Name
ESTEEM II SYSTEM
Manufacturer (Section D)
ENVOY MEDICAL CORP.
4875 white bear parkway
white bear lake MN 55110
MDR Report Key7286241
Report Number3004007782-2018-00002
Device Sequence Number1054629
Product Code OAF
UDI-Device Identifier00812282020214
UDI-Public00812282020214
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P090018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 02/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/28/2017
Device Model Number2001
Device Catalogue Number902001-003
Device Lot NumberEMC0005893
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR